MAUDE Adverse Event Report: STRYKER SPINE-US NAVIGATION ENABLED SERRATO/ES2/XIA 3 DRIVER, CANNULATED; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER SPINE-US NAVIGATION ENABLED SERRATO/ES2/XIA 3 DRIVER, CANNULATED; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 48702681
Medical Device Problem Codes Fracture (1260); Difficult to Insert (1316); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that a navigation enabled serrato/es2/xia 3 driver was loose when engaging with a screw intra-operatively and that the tip appeared worn.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Event or Problem Description
Inspection of the returned device indicates that several prongs on the device tip had fractured off.
 
Additional Manufacturer Narrative
Additional data: b5, h3.H6 coding has been updated to reflect completion of the investigation.

Brand Name
NAVIGATION ENABLED SERRATO/ES2/XIA 3 DRIVER, CANNULATED
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24542057
Report Number0009617544-2026-00033
Device Sequence Number5688910
Product Code OLO
UDI-Device Identifier07613327460964
UDI-Public(01)07613327460964(11)220923(10)221530
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K183381
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48702681
Device Lot Number221530
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/08/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown